MathSciNet Relay Station
MathSciNet bibliographic data
MR1226773 (94g:47077) 47H11 (34B15 34C23 34C25 34K15 47H15 47N20 58E07)
Krawcewicz, W.; Wu, J.; Xia, H. Global Hopf bifurcation theory for condensing fields and neutral equations with applications to lossless transmission problems. Canad. Appl. Math. Quart. 1 (1993), no. 2, 167–220.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement